# SDR DXTA200500620

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 8,647 hours, 6,996 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 57034EX
- Part serial: 1395
- Condition: Failed
- Location: Cabin
- Part time: 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE FILLED THE CABIN.  WHITE SMOKE WITH ACRID SMELL COMING FROM WEMAK VALVES.  TROUBLESHOT SYSTEM TO BAD DEFOG BLOWER MOTOR.  REMOVED & REPLACED DEFOG BLOWER MOTOR.  OPS CHECK GOOD IAW 560 MM CH 21-21-01.
